# SDR ASAA2017092822071

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 19,563 hours, 6,425 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Detached
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 FOR NR 1 ENGINE FAN LUBRICATION.   FOUND THE NR 1 BLADE SPACER RUBBER COMING OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE BLADE NR 1 SPACER IAW T/C 78472002 AND T/C 78472002.
